# SDR SWAA2021082385257

- Difficulty date: February 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,614 hours, 11,722 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 314A2630103
- Part serial: B63382
- Condition: Debonded
- Location: Nr 2 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENG EXHAUST NOZZLE PERFORATED SKIN HAS DISBOND IN AREA ZONE 1 @ 2.1 BY 3.6 INCHES AT 6 OCLOCK POSITION / R & R ENGINE EXHAUSE NOZZLE PER AMM 78-11-01 SEE NON-ROUTINE 0020349E; 0020350E. POS #2 TAG 93366 P/N OFF: 314A2630 S/N OFF: B63382 PN ON: 314A2630-103 S/N ON: B63405
